MAUDE Adverse Event Report: AVANOS MEDICAL, INC. AVANOS ON-Q; PUMP, INFUSION, ELASTOMERIC

AVANOS MEDICAL, INC. AVANOS ON-Q; PUMP, INFUSION, ELASTOMERIC
Model Number CB004-PF
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Bupivacaine onq pump cb004 set up and initiated at approximately 14:00 to infuse at 10ml/hr for 55 hours and end at 23:00 2 days later.Upon speaking to patient, the pump emptied early in the morning estimated at 01:00.No side effects or symptoms of local anesthetic systemic toxicity (last).Nurse manager informed.

Brand Name
AVANOS ON-Q
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key19285582
Report Number19285582
Device Sequence Number18057028
Product Code MEB
UDI-Device Identifier00193494001339
UDI-Public(01)00193494001339
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2024
Report Date (Section F) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCB004-PF
Device Catalogue NumberCB004-PF
Device Lot Number30181831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer05/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/11/2024